# SDR DALA2022090605944

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CRACK ON STABILIZATION STRAP BTW STA 560 AND LBL 46 APPROX AT FWD CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00260: STABILIZATION STRAP BTW STA 560 AND LBL 46 APPROX AT FWD CARGO COMPARTMENT STRUCTURE WAS REPAIRED PER B- 757-200 SRM. (2389401)
